# SDR ZIAA97026

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 8262141
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED INSPECTION, FOUND AT FS 360, LONGERON 49, INTERCOSTAL FORMER FOR DOOR HOOK SUPPORT CRACKED 1 INCH.  REPAIRED IAW L-188 SRM 53-2-3.  (M)
